# SDR UIEA2025031900244

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, FIXED LEADING EDGE, BETWEEN WS 538.2 AND WS 564.2 (SLAT # 9, INBOARD MAIN TRACK, CUT OUT) WITH EDGE BROKEN.( RH WING, FIXED LEADING EDGE, BETWEEN WS 538.2 AND WS 564.2 WAS REPAIRED IAW B767 SRM 57-41-01-2R-1 AND SRM 51-70-08-0G-0 PAR 5 G FIG 14 REV 127 15DEC24. NO FURTHER DEFECTS NOTED. )
